# SDR DLL10981118

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5240 · Service Doors
- Part: Counterbalance
- Part number: 1313T10013
- Condition: Cracked
- Location: L-4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND L-4 DOOR COUNTERBALANCE CASE SEVERELY CRACKED.
